Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

On some extension of optimal control theory

Texto completo
Autor(es):
Karamzin, Dmitry Yu. [1, 2] ; de Oliveira, Valeriano A. [1] ; Pereira, Fernando L. [3] ; Silva, Geraldo N. [1]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] UNESP Univ Estadual Paulista, Inst Biociencias Letras & Ciencias Exatas, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[2] Comp Ctr RAS, Moscow 119991 - Russia
[3] Univ Porto, Fac Engn, P-4200465 Oporto - Portugal
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: European Journal of Control; v. 20, n. 6, p. 284-291, NOV 2014.
Citações Web of Science: 9
Resumo

Some problems of Calculus of Variations do not have solutions in the class of classic continuous and smooth arcs. This suggests the need of a relaxation or extension of the problem ensuring the existence of a solution in some enlarged class of arcs. This work aims at the development of an extension for a more general optimal control problem with nonlinear control dynamics in which the control function takes values in some closed, but not necessarily bounded, set. To achieve this goal, we exploit the approach of R.V. Gamkrelidze based on the generalized controls, but related to discontinuous arcs. This leads to the notion of generalized impulsive control. The proposed extension links various approaches on the issue of extension found in the literature. (C) 2014 European Control Association. Published by Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs